zbMATH — the first resource for mathematics

On the stability of one-dimensional stationary solutions of hyperbolic systems of differential equations containing points at which one characteristic velocity becomes zero. (English. Russian original) Zbl 0578.35054
J. Appl. Math. Mech. 48(1985), 299-302 (1984); translation from Prikl. Mat. Mekh. 48, 404-419 (1984).
Anfangsrandwertprobleme für nichtlineare hyperbolische Gleichungssysteme auf einem Raumintervall im \({\mathbb{R}}^ 1\) werden betrachtet. Für den Fall, daß eine der charakteristischen Geschwindigkeiten Nullstellen besitzt, wird die Stabilität von zeitunabhängigen Lösungen untersucht.
Reviewer: W.Wendt
35L60 First-order nonlinear hyperbolic equations
35L50 Initial-boundary value problems for first-order hyperbolic systems
35B35 Stability in context of PDEs
35B40 Asymptotic behavior of solutions to PDEs
Full Text: DOI
[1] Kulikovskii, A.G.; Slobodkina, F.A., On the stability of arbitrary steady flows in the neighbourhood of points of transition through the speed of sound, Pmm, Vol.31, No.4, (1967) · Zbl 0257.76061
[2] Kulikovskii, A.G.; Slobodkina, F.A., On the behaviour of small perturbations of one-dimensional steady transonic flows, Pmm, Vol.46, No.6, (1982) · Zbl 0257.76061
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.